Lokenath Debnath

According to our database1, Lokenath Debnath authored at least 48 papers between 1977 and 2012.

Collaborative distances:
  • Dijkstra number2 of four.
  • Erdős number3 of four.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

On csauthors.net:

Bibliography

2012
Recent Developments of Hilbert-Type Discrete and Integral Inequalities with Applications.
Int. J. Math. Mathematical Sciences, 2012

Wilker-type inequalities for hyperbolic functions.
Appl. Math. Lett., 2012

Sharpness and generalization of Jordan's inequality and its application.
Appl. Math. Lett., 2012

2011
Corrigendum to "Existence of positive solutions of singular elliptic boundary value problems in a ball" [Comput. Math. Appl. 61 (2011) 1335-1341].
Comput. Math. Appl., 2011

Existence of positive solutions of singular elliptic boundary value problems in a ball.
Comput. Math. Appl., 2011

2010
Parametrized Garfunkel-Bankoff inequality and improved Finsler-Hadwiger inequality.
Appl. Math. Lett., 2010

2009
Water Waves and the Korteweg-de Vries Equation.
Proceedings of the Encyclopedia of Complexity and Systems Science, 2009

A generalization of L'Hôspital-type rules for monotonicity and its application.
Appl. Math. Lett., 2009

Generalizations of a parameterized Jordan-type inequality, Janous's inequality and Tsintsifas's inequality.
Appl. Math. Lett., 2009

On the existence of positive solutions for singular boundary value problems on the half-line.
Appl. Math. Lett., 2009

On Hilbert type inequalities with non-conjugate parameters.
Appl. Math. Lett., 2009

2008
The Korteweg-de Vries-Burgers equation and its approximate solution.
Int. J. Comput. Math., 2008

Existence of monotone positive solutions to a third order two-point generalized right focal boundary value problem.
Comput. Math. Appl., 2008

Bounded oscillation criteria for second-order nonlinear delay difference equations of unstable type.
Comput. Math. Appl., 2008

Jordan-type inequalities for differentiable functions and their applications.
Appl. Math. Lett., 2008

A new generalization of Aczél's inequality and its applications to an improvement of Bellman's inequality.
Appl. Math. Lett., 2008

Weighted generalization of Rado's inequality and Popoviciu's inequality.
Appl. Math. Lett., 2008

2007
Popular Wavelet Models.
IJWMIP, 2007

Generalization of the Wolstenholme cyclic inequality and its application.
Comput. Math. Appl., 2007

Inequalities for convex sequences and their applications.
Comput. Math. Appl., 2007

A new generalized and sharp version of Jordan's inequality and its applications to the improvement of the Yang Le inequality, II.
Appl. Math. Lett., 2007

Existence of positive periodic solutions for a class of functional differential equations.
Appl. Math. Comput., 2007

2006
A new generalized and sharp version of Jordan's inequality and its applications to the improvement of the Yang Le inequality.
Appl. Math. Lett., 2006

New oscillation criteria for first order delay differential equations in a critical state.
Appl. Math. Lett., 2006

2005
Some new Brunn-Minkowski-type inequalities in convex bodies.
Int. J. Math. Mathematical Sciences, 2005

A necessary and sufficient condition for the existence of positive solutions of singular boundary value problems.
Appl. Math. Lett., 2005

On eigenvalue intervals and eigenfunctions of fourth-order singular boundary value problems.
Appl. Math. Lett., 2005

2004
Bounds for total antieigenvalue of a normal operator.
Int. J. Math. Mathematical Sciences, 2004

A lower bound for ratio of power means.
Int. J. Math. Mathematical Sciences, 2004

Quasi β-power increasing sequences.
Int. J. Math. Mathematical Sciences, 2004

Effects of modulation on Rayleigh-Benard convection. Part I.
Int. J. Math. Mathematical Sciences, 2004

Periodic positive solutions for adelay nonlinear differential equation with piecewise constant arguments.
Appl. Math. Lett., 2004

Generalized mixed quasivariational inclusions and generalized mixed resolvent equations for fuzzy mappings.
Appl. Math. Comput., 2004

The existence of positive entire solutions to singular nonlinear polyharmonic equations in Rn.
Appl. Math. Comput., 2004

2003
Positive periodic solutions of a delayed model in population.
Appl. Math. Lett., 2003

Oscillation of higher-order neutral partial functional differential equations.
Appl. Math. Lett., 2003

A necessary and sufficient condition for the existence of positive solutions of fourth-order singular boundary value problems.
Appl. Math. Lett., 2003

New strengthened Jordan's inequality and its applications.
Appl. Math. Lett., 2003

Interaction between Griffith cracks in a sandwiched orthotropic layer.
Appl. Math. Lett., 2003

Positive entire solutions for a class of singular nonlinear polyharmonic equations on R2.
Appl. Math. Comput., 2003

2002
Positive entire solutions of nonlinear polyharmonic equations in R2.
Appl. Math. Comput., 2002

2001
Oscillations of solutions of neutral differential equations with positive and negative coefficients.
Appl. Math. Lett., 2001

2000
The existence theorems of the random solutions for random Hammerstein type nonlinear integral equations.
Appl. Math. Lett., 2000

1979
Review of "Transform Methods with Applications to Engineering and Operations Research" by Eginhard J. Muth.
IEEE Trans. Systems, Man, and Cybernetics, 1979

Review of "Walsh Functions and Their Applications" by K. G. Beauchamp.
IEEE Trans. Systems, Man, and Cybernetics, 1979

Review of "Orthogonal Transforms for Digital Signal Processing" by N. Ahmed and K. R. Rao.
IEEE Trans. Systems, Man, and Cybernetics, 1979

1977
Review of "Laplace Transforms, Programs and Problems" by K. A. Stroud.
IEEE Trans. Systems, Man, and Cybernetics, 1977

Review of "Introduction to the Theory and Application of the Laplace Transformation" by Gustav Doetsch.
IEEE Trans. Systems, Man, and Cybernetics, 1977


  Loading...